MAUDE Adverse Event Report: Stryker GmbH VariAx Elbow Distal Lateral Humerus Plate For Right Humerus 3 Hole /; Plate, Fixation, Bone

Stryker GmbH VariAx Elbow Distal Lateral Humerus Plate For Right Humerus 3 Hole /; Plate, Fixation, Bone
Catalog Number 629223S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
VariAx Elbow Distal Lateral Humerus Plate For Right Humerus 3 Hole /
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50809697
Report Number0008031020-2026-01603
Device Sequence Number12910762
Product Code HRS
UDI-Device Identifier07613327082388
UDI-Public07613327082388
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number629223S
Device Lot NumberAU6852
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale